MathSciNet Relay Station
MathSciNet bibliographic data
MR1878329 91B64 (34C23 34C60)
Ma, Jun Hai; Chen, Yu Shu Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system. I. Appl. Math. Mech. (English Ed.) 22 (2001), no. 11, 1240–1251; translated from Appl. Math. Mech. 22 (2001), no. 11, 1119--1128(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement